American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[2] Raluca Dumitru and Costel Peligrad. Compact quantum group actions on C*-algebras and invariant derivations. Proc. Amer. Math. Soc. 135 (2007) 3977-3984. MR 2341948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Madjid Mirzavaziri and Mohammad Sal Moslehian. Automatic continuity of $\sigma$-derivations on $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 3319-3327. MR 2231917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steen Pedersen. Anticommuting derivations. Proc. Amer. Math. Soc. 127 (1999) 1103-1108. MR 1443402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Mathieu. Derivations implemented by local multipliers. Proc. Amer. Math. Soc. 126 (1998) 1133-1138. MR 1452813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Šemrl. Jordan $*$-derivations of standard operator algebras . Proc. Amer. Math. Soc. 120 (1994) 515-518. MR 1186136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William Arveson and Akitaka Kishimoto. A note on extensions of semigroups of $*$-endomorphisms . Proc. Amer. Math. Soc. 116 (1992) 769-774. MR 1098393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Vukman. A result concerning derivations in Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 971-975. MR 1079710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matej Brešar. Centralizing mappings on von Neumann algebras . Proc. Amer. Math. Soc. 111 (1991) 501-510. MR 1028283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1